How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29181
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Dena...I recently received my blood work from my doctor. I

Customer Question

Dena...I recently received my blood work from my doctor. I have ***** ***** positive 1:160 speckled, ra is up to 79, and low vitamin d. She put me on a medrol pack that I finished 2 days ago. Now I have a shaky left hand, and what feels like a foggy head. The pain is better. I can't see a rheumatologist until March 15th but I'm wondering what is going on?
JA: Thanks. Can you give me any more details about your issue?
Customer: Pain in my shoulder, hand, knee, and hip. Tinnitus that's getting louder. This had been 3 years. So she took blood. 3 years ago ra was positive but there's no joint swelling so the rheumatoid doc sent me away. Now there's new stuff in the blood work. I'm only 45!
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

You likely have rheumatoid arthritis given that you have positive RA factor also besides ANA titer.

Your symptoms are also consistent.

The fogginess and shakiness are due to prednisone side effect.

They should subside in 2 weeks.

However you will need to consider different medication to treat rheumatoid arthritis like Methotrexate which has less side effects compared to prednisone.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/